# SDR AALA202312228052

- Difficulty date: October 7, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME, AFT FACE FRAME WEB HORIZONTAL FLANGE LOWER RADIUS AT FR 68 AND S22L AT THE #1 DOOR STOP FITTING. REPAIRED FRAME PER EA 348694 AND SRM 53-41-12.
